# SDR SWIA2022122967062

- Difficulty date: December 6, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 39,894 hours, 37,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR BEAM IS CORRODED BETWEEN F.S. 409+64 TO F.S. 409+80.   INSTALLED NEW SERVICEABLE FLOOR BEAM IAW REO 601R-53-31-1256 REV.
